# SDR UIEA2011122100725

- Difficulty date: December 20, 2011
- Submitted: December 21, 2011
- Operation: Air carrier
- Aircraft: N718BA
- Make and model: Boeing 747-4H6
- Aircraft serial: 27042
- Aircraft time: 60,711 hours, 8,082 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Fairing
- Condition: Damaged
- Location: Bs 1560
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING WALKAROUND, DAMAGE WAS FOUND TO THE RT AFT WING TO BODY FAIRING AT BS 1560, APPROX STRINGER 38R.; THE AIRPLANE HAS 8,082 TFC AND 60,711 TFH AT THE TIME OF THE PART 1 REPAIR. THE DAMAGE CONSISTS OF A HOLE IN THE WING TO BODY FAIRING HONEYCOMB STRUCTURE MEASURING APPROX 1 " BY 1".  (PART 1 OF THE EO 4453A666 ACCOMPLISHES A TIME LIMITED REPAIR OF THE DAMAGED FAIRING.; PART 2 OF THE EO PERFORMS REPETITIVE INSP OF THE PART 1 REPAIR TO ENSURE CONTINUED AIRWORTHINESS.; PART 3 OF THE EO PERFORMS THE PERMANENT REPAIR IAW SRM 51-70-17.)
